# SDR AALA202512043689

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 17,480 hours, 4,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY DEAD. MAINTENANCE REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
